![]() |
Volumn 4446, Issue , 2001, Pages 1-10
|
Elliptic bundles in homogeneous refractive index media: Towards the general solution
|
Author keywords
Elliptic bundles; Lorentz geometry; Nonimaging optics; Poisson bracket
|
Indexed keywords
COMPUTER SIMULATION;
GEOMETRY;
LIGHT TRANSMISSION;
MIRRORS;
RAY TRACING;
REFRACTIVE INDEX;
SURFACES;
ELLIPTIC BUNDLES;
NONIMAGING OPTICS;
LINE CONCENTRATORS;
|
EID: 0035759860
PISSN: 0277786X
EISSN: None
Source Type: Journal
DOI: 10.1117/12.448814 Document Type: Article |
Times cited : (2)
|
References (6)
|